# SDR FDEA201708142201

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,332 hours, 17,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923215
- Condition: Corroded
- Location: Frames 74-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGES ON SEAT TRA CK SCALOP IN MDC BETWEEN FRAMES 74 AND 75,  Y1140.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-10-16, FIG 201 AND DWG A53279232.  MAJOR REPAIR.
